On the models of the hyperbolic plane

Németh László (2004) On the models of the hyperbolic plane. TEACHING MATHEMATICS AND COMPUTER SCIENCE, 2 (1). pp. 203-206. ISSN 1589-7389

[img]
Preview
Text
NemethL_models_of_hyperbolic_plane.pdf

Download (118Kb) | Preview

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Németh László - nemeth.laszlo@nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:1847449
Date Deposited: 2018. May. 28. 13:19
Last Modified: 2018. May. 28. 13:19
URI: http://publicatio.uni-sopron.hu/id/eprint/1544

Actions (login required)

View Item View Item